# SDR AALA2020073099008

- Difficulty date: July 29, 2020
- Submitted: July 30, 2020
- Operation: Air carrier
- Aircraft: N402AN
- Make and model: Airbus A321-253N
- Aircraft serial: 8750
- Aircraft time: 3,063 hours, 853 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED,  EMERGENCY LIGHT COVER AT SEAT 25C WAS DAMAGED.  REPLACED THE AISLE EMERGENCY LIGHT COVER IAW CMM 25-21-61.
